Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 164, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 28, 2008, 3:00 AM CDT for Barton County, Dade County, Lawrence County, Missouri. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2008, 3:00 AM CDT (08:00 UTC)
- Expired
- Jun 28, 2008, 3:17 AM CDT
- In force
- 17 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Barton County, MO, Dade County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 11:42 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1977 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 280800
TORSGF
MOC011-057-109-280845-
/O.NEW.KSGF.TO.W.0164.080628T0800Z-080628T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 345 AM CDT.
* AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR GOLDEN CITY...OR 11 MILES SOUTHEAST OF LAMAR...MOVING
SOUTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
LOCKWOOD BY 310 AM CDT.
9 MILES SOUTHWEST OF GREENFIELD BY 315 AM CDT.
MILLER BY 320 AM CDT.
8 MILES SOUTHWEST OF EVERTON BY 325 AM CDT.
THE TOWNS OF MEINERT...PENNSBORO AND HALLTOWN ARE ALSO IN THE PATH OF
THIS TORNADIC STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 53 AND 58.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3721 9405 3729 9406 3729 9409 3735 9409
3738 9423 3745 9421 3741 9364 3720 9361
3713 9362
TIME...MOT...LOC 0800Z 296DEG 40KT 3737 9409
$$
ANGLE1 follow-up statement
000
WWUS53 KSGF 280817
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 AM CDT SAT JUN 28 2008
MOC011-057-109-280827-
/O.CAN.KSGF.TO.W.0164.000000T0000Z-080628T0845Z/
LAWRENCE MO-DADE MO-BARTON MO-
317 AM CDT SAT JUN 28 2008
...THE TORNADO WARNING FOR NORTHERN LAWRENCE...SOUTHEASTERN BARTON
AND SOUTHERN DADE COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3721 9405 3729 9406 3729 9409 3735 9409
3738 9423 3745 9421 3741 9364 3720 9361
3713 9362
TIME...MOT...LOC 0817Z 296DEG 40KT 3729 9388
$$
ANGLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 28, 12:19 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 28, 12:19 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1219 AM CDT SAT JUN 28 2008 ...UPDATE TO AVIATION... .UPDATE... SEVERAL AREAS OF INTEREST ARE CURRENTLY IN ACTION THIS EVENING. THE FIRST AREA IS THE LINE OF STRONG TO SEVERE THUNDERSTORMS PUSHING THROUGH ILLINOIS AND INTO INDIANA. THIS ACTIVITY DID NOT BACK BUILD INTO SGF CWA AND HAS LEFT THE AIRMASS QUITE JUICY. A SECOND LINE OF STRONG TO SEVERE THUNDERSTORMS CURRENTLY EXTENDING FROM CENTRAL IOWA SOUTHWEST TOWARD THE SAINT JOSEPH MISSOURI AREA HAS BEEN QUITE INTENSE AT TIMES. THIS ACTIVITY HAS DEVELOPED ALONG THE PRIMARY FRONTAL BOUNDARY FORECAST TO ENTER THE CWA DURING THE EARLY MORNING HOURS ON SATURDAY. THIS ACTIVITY CURRENTLY HAS MORE OF AN EASTERLY PROGRESSION THAN MODELS PREVIOUSLY SUGGESTED...BUT HAS EXPERIENCED DEVELOPMENT ALONG THE SOUTHWEST FLANK OVER THE PAST HOUR. WHETHER OR NOT THIS ACTIVITY WILL PROGRESS INTO THE NORTHERN CWA AS A SEVERE CONVECTIVE SYSTEM SEEMS TO DEPEND LARGELY ON FRONTAL PROGRESS...AND WHETHER OR NOT ADDITIONAL DEVELOPMENT TO THE SOUTHWEST CAN HELP ACCELERATE THE SYSTEM. STEERING WINDS ARE LARGELY PARALLEL TO THE FRONT ITSELF OVER MUCH OF KANSAS AND MISSOURI...AND IT APPEARS THAT THE SURFACE BOUNDARY HAS SLOWED OVER THE PAST COUPLE OF HOURS AND WILL LIKELY CONTINUE TO PROGRESS AT THIS SLOWER PACE. THIS...ALONG WITH VEERING SURFACE WINDS OUT OF THE WEST SOUTHWEST...HAS DOUBLED TO DECREASE THE AMOUNT OF CONVERGENCE ALONG THE BOUNDARY OVER KANSAS. WHILE CIN IS MINIMAL IN THIS ZONE...STORMS ARE HAVING TROUBLE INITIATING AT THE MOMENT. STILL BELIEVE THAT THIS FRONTAL BASED ACTIVITY WILL BEGIN TO AFFECT THE NORTHERN CWA...LIKELY BY 1 AM. THIRD AREA OF INTEREST IS OVER SOUTH CENTRAL KANSAS WHERE A COUPLE OF ISOLATED SEVERE THUNDERSTORMS HAVE DEVELOPED. WHILE THEY HAVE EXPERIENCED LITTLE MOVEMENT...MAY BEGIN TO BECOME MORE ORGANIZED OVER THE NEXT HOUR OR TWO. CORFIDI VECTORS...MID LEVEL STEERING WINDS...AND SHEAR VECTORS INDICATE A PRIMARILY SOUTHWARD PROGRESSION AWAY FROM SGF CWA IF THE CELLS CAN INDEED MAINTAIN THEMSELVES FOR A PROLONGED PERIOD. A SLIGHT THREAT WILL ALSO EXIST FOR ISOLATED DEVELOPMENT OVER NORTHWEST PORTIONS OF THE CWA AS WEAK SHORT WAVE ENERGY BEGINS TO INDUCE HEIGHT FALLS...BUT THIS THREAT MAY DECREASE AFTER 9 OR 10 PM AS DAYTIME HEATING WANES AND A BIT MORE INHIBITION SETTLES IN. BARJENBRUCH && .DISCUSSION... MAIN HIGHLIGHTS/CHALLENGES IN THIS FORECAST PACKAGE DEALS WITH SCATTERED THUNDERSTORM POTENTIAL THIS AFTERNOON AND EARLY THIS EVENING...TURNING TO BETTER CHANCES FOR THUNDERSTORMS AND SEVERE POTENTIAL LATER THIS EVENING INTO SATURDAY AS A COLD FRONT MOVES THROUGH THE AREA. CURRENTLY CLOUD COVER FROM LAST NIGHTS MCS THAT MOVED THROUGH KANSAS REMAINS OVER MUCH OF THE AREA AND HAS SLOWED THE WARMING TODAY...WITH TEMPERATURES IN THE MIDDLE 80S ACROSS THE AREA. THE ATMOSPHERE REMAINS MOIST AND UNSTABLE WITH ML-CAPES OVER 2000 J/KG WITH NO ML-CIN ACROSS THE EASTERN CWA. THE MORNING MCS WORKED THE WESTERN CWA OVER A LITTLE...WITH LESS INSTABILITY AND MORE OF A CAP OVER THIS AREA THIS AFTERNOON. FOR THIS AFTERNOON AND EARLY EVENING...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 8 PM THIS EVENING FOR AREAS GENERALLY ALONG AND EAST OF HIGHWAY 65. THIS IS WHERE NO CAP EXISTS AND THE STRONGEST INSTABILITY ARE IN PLACE AT THIS TIME. NO LARGE SCALE FORCING IS EXPECTED OVER THIS AREA DURING THIS TIME...HOWEVER THERE ARE A NUMBER OF OUTFLOW BOUNDARIES ACROSS THIS AREA FROM BOTH THE MCS THAT MOVED ACROSS KANSAS OVERNIGHT AND THE MCV THAT IS MOVING ACROSS NORTHERN ILLINOIS EARLY THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP ALONG THESE BOUNDARIES...AND WITH STEEP LAPSE RATES...INCREASING WIND SHEAR AND THE UNSTABLE AIRMASS...THERE WILL BE THE POTENTIAL FOR STRONG TO SEVERE STORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH. LATE THIS EVENING INTO SATURDAY...AN UPPER LEVEL LOW WILL MOVE ACROSS THE NORTHERN PLAINS INTO MINNESOTA. THE ASSOCIATED COLD FRONT WILL PUSH THROUGH THE AREA...LIKELY MOVING INTO THE NORTHERN CWA BETWEEN 03Z AND 06Z TONIGHT. A CLUSTER OF THUNDERSTORMS WILL DEVELOP ALONG AND JUST AHEAD OF THIS FRONT AS IT PUSHES THROUGH THE AREA. WIND SHEAR WILL INCREASE WITH THE APPROACH OF THE UPPER LEVEL LOW...ALLOWING STRONG TO SEVERE STORMS TO DEVELOP IN THE MOIST AND UNSTABLE AIRMASS ACROSS THE AREA. A SQUALL LINE WILL LIKELY DEVELOP...WITH VERY STRONG WIND GUSTS OF 60 TO 80 MPH POSSIBLE WITHIN THIS LINE. HAIL TO THE SIZE OF QUARTERS AND LOCALLY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE STRONGER STORMS. THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE INTERSTATE 44 CORRIDOR DURING THE MORNING HOURS. THE UPPER LEVEL LOW WILL THEN KICK THE COLD FRONT OUT OF THE AREA SATURDAY EVENING. STORMS WILL REMAIN POSSIBLE ALONG THE FRONT THROUGH THE DAY TOMORROW...WITH STRONG TO SEVERE STORMS POSSIBLE SOUTH OF INTERSTATE 44 SATURDAY AFTERNOON. SUNDAY THROUGH THE FIRST HALF OF THE WORK WEEK...NORTHWEST FLOW WILL RETURN TO THE AREA...WITH BELOW NORMAL TEMPERATURES EXPECTED. DRIER AIR WILL WORK INTO THE AREA WITH NO STRONG SIGNALS FOR PRECIPITATION AT THIS TIME. LATE IN THE WORKWEEK AN UPPER LEVEL SHORTWAVE MOVES THROUGH THE CENTRAL U.S. WITH A RETURN OF PRECIPITATION CHANCES TO THE REGION. WISE && .AVIATION... FOR THE 06Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL PUSH INTO THE AREA LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING. COVERED THIS WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED NATURE OF THE STORMS. MVFR AND BRIEF IFR CONDITIONS WILL OCCUR WITH THESE STORMS. LINGERING STORMS WILL REMAIN POSSIBLE UNTIL A COLD FRONT CLEARS THE AREA SATURDAY AFTERNOON. CONDITIONS WILL THEN IMPROVE SATURDAY EVENING WITH VFR CONDITIONS EXPECTED. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 27, 7:39 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 739 PM CDT FRI JUN 27 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 739 PM CDT FRI JUN 27 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. DURING THE LATE EVENING AND OVERNIGHT HOURS...INCREASING WIND SHEAR...AMPLE INSTABILITY...AND A COLD FRONT MOVING SOUTHWARD ACROSS THE PLAINS WILL CAUSE A LARGE AREA OF THUNDERSTORMS TO DEVELOP OVER THE OZARKS. SOME OF THESE THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 60 TO 80 MPH...HAIL UP TO THE SIZE OF QUARTERS...AND TORRENTIAL RAINFALL LEADING TO ISOLATED FLASH FLOODING. THE GREATEST RISK AREA OF SEVERE WEATHER THROUGH MIDNIGHT WILL BE NORTH OF A LINE FROM NEVADA TO VIENNA. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER MIDNIGHT FOR ALL OF THE OZARKS AND SOUTHEAST KANSAS...BUT THE SEVERITY WILL LIKELY DECREASE AS THE NIGHT PROGRESSES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE COLD FRONT WILL SLOWLY MOVE SOUTHWARD NEAR THE MISSOURI ARKANSAS BORDER BY SATURDAY AFTERNOON. STRONG TO SEVERE STORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING GENERALLY SOUTH OF THE INTERSTATE 44 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AROUND MIDNIGHT NORTH OF A LINE FROM NEVADA TO VIENNA AND FOR COMMUNITIES FURTHER SOUTH DURING THE MORNING HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Jun 28, 2:17 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST FORT SCOTT 37.84N 94.71W
06/28/2008 E70 MPH BOURBON KS TRAINED SPOTTER
&&
JSSLocal storm report, Jun 28, 2:20 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG FORT SCOTT 37.84N 94.71W
06/28/2008 BOURBON KS EMERGENCY MNGR
HALF A DOZEN LARGE TREES DOWN WITH POWER OUTAGES.
&&
JSSLocal storm report, Jun 28, 2:25 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
225 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG 2 W FILLEY 37.76N 93.99W
06/28/2008 CEDAR MO LAW ENFORCEMENT
TREE LIMBS DOWN AT 97 AND 32 HIGHWAYS.
&&
JSSSpecial weather statement, Jun 28, 2:30 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 230 AM CDT SAT JUN 28 2008 MOZ090-280800- GREENE MO- 230 AM CDT SAT JUN 28 2008 ...SIGNIFICANT WEATHER ALERT FOR GREENE COUNTY UNTIL 300 AM CDT... AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF FAIR GROVE TO WALNUT GROVE...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF BUFFALO TO 12 MILES EAST OF GREENFIELD...MOVING SOUTHEAST AT 25 MPH. THESE STORMS WILL BE NEAR... FAIR GROVE BY 240 AM CDT. ASH GROVE BY 245 AM CDT. WILLARD BY 250 AM CDT. SPRINGFIELD...STRAFFORD...7 MILES NORTH OF REPUBLIC AND 8 MILES NORTH OF BATTLEFIELD BY 300 AM CDT. THE TOWNS OF CAVE SPRINGS...EBENEZER...BASSVILLE...GLIDEWELL...BOIS DARC AND TURNERS ARE IN THE PATH OF THESE STORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BARJENBRUCH
Local storm report, Jun 28, 2:50 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG LIBERAL 37.56N 94.52W
06/28/2008 BARTON MO EMERGENCY MNGR
POWER LINES DOWN
&&
JSSLocal storm report, Jun 28, 2:52 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0247 AM TSTM WND GST JASPER 37.34N 94.30W
06/28/2008 E60 MPH JASPER MO AMATEUR RADIO
&&
JSSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 43 min |
| Jun 28, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 38 min |
| Jun 28, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 47 min |
| Jun 28, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 45 min |
| Jun 28, 12:50 AM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 40 min |
| Jun 28, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 42 min |
| Jun 28, 1:26 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 7 hr |
| Jun 28, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 31 min |
| Jun 28, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 46 min |
| Jun 28, 1:45 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 30 min |
| Jun 28, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 44 min |
| Jun 28, 2:08 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 37 min |
| Jun 28, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 62 min |
| Jun 28, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 41 min |
| Jun 28, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 40 min |
| Jun 28, 2:45 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Polk | 3 hr |
| Jun 28, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 46 min |
| Jun 28, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon | 32 min |
| Jun 28, 3:13 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| Jun 28, 3:17 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 43 min |
| Jun 28, 3:23 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 28, 3:38 AM CDT | Flash Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 3:44 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 28, 4:49 AM CDT | Flash Flood Warning | SGF | Barry, Ozark, Stone, Taney | 4 hr |
| Jun 28, 5:03 AM CDT | River Flood Warning | SGF | Cedar | 38 hr |
| Jun 28, 5:08 AM CDT | Flash Flood Warning | SGF | Polk | 4 hr |
| Jun 28, 5:30 AM CDT | Flash Flood Warning | SGF | Douglas | 7 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 47 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 51 hr |
| Jun 28, 7:37 AM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 12 hr |
| Jun 28, 8:41 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 9:16 AM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 9:23 AM CDT | Areal Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 10:24 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence, Newton | 5 hr |
| Jun 28, 10:43 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk, Webster | 6 hr |
| Jun 28, 11:09 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jun 28, 11:20 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 6 hr |
| Jun 28, 11:30 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Wright | 7 hr |
| Jun 28, 11:35 AM CDT | River Flood Warning | SGF | Stone | 42 hr |
| Jun 28, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 35 min |
| Jun 28, 12:30 PM CDT | Flash Flood Warning | SGF | Polk | 7 hr |
| Jun 28, 1:30 PM CDT | River Flood Watch | SGF | Cedar | 12 min |
| Jun 28, 2:24 PM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 2:31 PM CDT | Areal Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 4:52 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Douglas, Greene, Ozark and 4 more | 18 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.